MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; GCJ
Model Number 14
Medical Device Problem Code Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Engineering did not observe any damage to the components of the seal.The shield was dislodged from the retaining groove.The root cause of the event is was caused by the dislodged shield.The shield dislodgement was likely caused by the removal and manipulation of the scissors after the silicone grease was removed from the septum, shield, and duckbill by the application of octenisept (product used by the customer).Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between (b)(6) 2014 and (b)(6) 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an (b)(6) 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.
 
Event or Problem Description
Adhäsiolyse (procedure time: 4.5 hours) - "the leading surgery dr.(b)(6) used the trocar in a test-op.In this procedure he divided adhesions.The surgeon used the trocar to insert our scissor (b)(4).Dr.(b)(6) is not very content with our seals of our trocars.If he operate a long time with the trocar, the seal weren´t tight the whole procedure.In this operation he said, that the insertion of the scissor through our trocar wasn´t very easily.The shealth of the scissor rub against the seals.During the whole operation the nurse damped the shealth of the scissor with octenispet.Octenisept is a solution for wound disinfection.This two products are sterile sample of me.The customer doesn´t buy this products." patient status - no injury.

Brand Name
CFF03, 5X100 KII FIOS ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372490
Report Number2027111-2017-01289
Device Sequence Number474335
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641(17)171222(30)01(10)1236721
Combination Product (Y/N)N
PMA/510(K) Number
14
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2017
Device Model Number14
Device Catalogue Number14
Device Lot Number1236721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2016
Initial Report FDA Received Date03/02/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
'3 X STEELTROCAR OF STORZ AND 1 CTF03 (LOT 1236721